# SDR EE4Y201303270040

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT, BS 237, ON L24R, FRAME AREA AFT FITTING CRACKED.  REPLACED, FRAME FITTING IAW SRM 51-01 PARA 2D.
